| Model Number |
01.12.34SN |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for stem loosening at about 6 years and 11 months post primary.Stem, head and liner revised successfully.
Additional Manufacturer Narrative
Batch review performed on 29 march 2023: lot 153559: 14 items manufactured and released on 24-aug-2015.Expiration date: 2020-07-26.No anomalies found related to the problem.To date, 11 items of the same lot have been sold without any similar reported event in the period of review.